Citation

BibTex format

@article{Liebeck:2004,
author = {Liebeck, MW and Seitz, GM},
journal = {MEMOIRS OF THE AMERICAN MATHEMATICAL SOCIETY},
pages = {1--+},
title = {The maximal subgroups of positive dimension in exceptional algebraic groups},
url = {http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000220598300001&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=1ba7043ffcc86c417c072aa74d649202},
volume = {169},
year = {2004}
}

RIS format (EndNote, RefMan)

TY  - JOUR
AU - Liebeck,MW
AU - Seitz,GM
EP - 1
PY - 2004///
SN - 0065-9266
SP - 1
TI - The maximal subgroups of positive dimension in exceptional algebraic groups
T2 - MEMOIRS OF THE AMERICAN MATHEMATICAL SOCIETY
UR - http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000220598300001&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=1ba7043ffcc86c417c072aa74d649202
VL - 169
ER -